# SDR UIEA2016020900081

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,653 hours, 16,835 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DET 2, STATUS MSG WILL NOT CLEAR WITH FIRE TEST.  TRANSFERRED TO DMI MDDR 64147 IAW DDG 26-16-01-01 FWD DET 1 OK.  PERFORMED ADJUSTMENT TEST IAW MM 26-16-00-501.  OPERATIONAL TEST NORMAL.  THIS CLEARS DMI 64147.
